What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 14, 1:02 PM CST, 58 minutes earlier.
Area forecast discussion, Jun 14, 1:02 PM CST, 58 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
302 PM EDT Sat Jun 14 2025
...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...
.NEAR TERM...
(Through Sunday)
Issued at 259 PM EDT Sat Jun 14 2025
Tonight and Sunday will look a lot like last night and today. A
very moist air mass is present over the area right now, with
Precipitable Water values in the 2 to 2.2 inch range. In an air
mass this moist, a little bit of lift goes a long way in producing
rain and thunder. Of course, we have our usual mesoscale sources
such as the afternoon seabreeze and the early morning landbreeze.
In addition, there is a little bit of larger scale lift on the
fringe of the upper trough crossing the Mid-South region. In such
a moist air mass, intense rainfall rates are likely, so training
or backbuilding storms will add up rainfall totals quickly and
support isolated flash flooding.
So ongoing storms will fade this evening. Storms will redevelop
over the warm Gulf waters late tonight, spread onshore around
sunrise, expand to the FL state line after sunrise, then they will
be blossoming over Alabama and Georgia by noon tomorrow.
&&
.SHORT TERM AND LONG TERM...
(Sunday night through Friday)
Issued at 259 PM EDT Sat Jun 14 2025
The Atlantic upper level ridge will continue to dominate over our
region through the next several days. We may receive a few
passing shortwave troughs next week but model guidance has yet to
come into agreement. Regardless of the synoptic features for next
week, we will be in a typical summertime pattern with daily
afternoon thunderstorms. These thunderstorms will be capable of
producing heavy rainfall and strong wind gusts. Temperatures for
the short and long term will generally be in the low to mid-90s
for the highs and mid-70s for the lows. Have an umbrella handy for
the week as PoPs range from 60-80 percent each afternoon. Come
back to check for updates on the potential shortwaves we may
receive next week.
&&
.AVIATION...
(18Z TAFS)
Issued at 200 PM EDT Sat Jun 14 2025
A very moist air mass will remain in place for the next 24 hours,
along with light low-level southerly flow. All of the moisture
will bring abundant showers and thunderstorms at times.
Specifically, the ongoing round will more heavily favor inland
terminals (fade away from ECP) through 21z, then storms will
weaken and slow decrease in coverage through 02z. A less thundery
late evening is in store. Thunder will redevelop near the coast in
the hours before sunrise Sunday, then spread onshore around
sunrise, then expand inland for the rest of the morning.
&&
.MARINE...
Issued at 259 PM EDT Sat Jun 14 2025
High pressure extending from the Atlantic will continue to hold
over the region with light southerly flow. Daily showers and
thunderstorms will be a concern to mariners with lightning, gusty
winds, and possible waterspouts as the main threats.
&&
.FIRE WEATHER...
Issued at 259 PM EDT Sat Jun 14 2025
Continued daily rounds of showers and thunderstorms remain in the
forecast through the next several days. Near and within
thunderstorms, frequent lightning and gusty, erratic winds will be
possible. Outside of storms, south to southwest transport winds
around 10 mph continue each day with generally good dispersions.
&&
.HYDROLOGY...
Issued at 259 PM EDT Sat Jun 14 2025
Showers and thunderstorms can be expected on a daily routine.
Some thunderstorms may produce heavy rainfall which could lead to
nuisance runoff and flash flooding as PWATs remain elevated around
2 inches. Our rivers are in good shape, so riverine flooding is
not expected over the next several days.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 74 89 73 91 / 30 60 20 70
Panama City 77 89 76 89 / 40 60 40 60
Dothan 73 90 72 89 / 30 70 30 70
Albany 72 91 72 91 / 30 70 30 60
Valdosta 73 91 73 92 / 20 60 10 60
Cross City 72 91 72 92 / 20 50 20 60
Apalachicola 77 87 77 87 / 40 70 40 50
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Haner
SHORT TERM...Montgomery
LONG TERM....Montgomery
AVIATION...Haner
MARINE...Montgomery
FIRE WEATHER...Haner
HYDROLOGY...Montgomery
In the hours before
Special weather statement, Jun 14, 1:30 PM CST, 30 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
230 PM CDT Sat Jun 14 2025
ALZ065-066-142015-
Dale AL-Coffee AL-
230 PM CDT Sat Jun 14 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN DALE AND COFFEE
COUNTIES THROUGH 315 PM CDT...
At 229 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of New Brockton to 7 miles east
of Heath. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Elba, Fort Novosel, New Brockton, Ariton, Lee, Kinston, Pine Level,
Mixons Crossroads, Perry Store, Curtis, Carl Folsom A/p, Ino, Lowry
Mill, Camp Humming Hills, Arguta, Clintonville, Roeton, Wise Mill,
Marley Hill, and Clowers Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3153 8619 3154 8614 3162 8615 3162 8548
3123 8613 3123 8619
TIME...MOT...LOC 1929Z 217DEG 26KT 3148 8595 3138 8634
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
33Special weather statement, Jun 14, 1:43 PM CST, 17 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
343 PM EDT Sat Jun 14 2025
GAZ129>131-148-142015-
Berrien GA-Tift GA-Irwin GA-Ben Hill GA-
343 PM EDT Sat Jun 14 2025
...STRONG THUNDERSTORMS WILL IMPACT IRWIN...NORTH CENTRAL BERRIEN...
CENTRAL TIFT AND BEN HILL COUNTIES THROUGH 415 PM EDT...
At 343 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Chauncey to Ty Ty. Movement was east at 10
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fitzgerald, Tifton, Ocilla, Enigma, Mystic, Unionville, Phillipsburg,
Gladys, Osierfield, Harding, Waterloo, Pinetta, Ashton, Irwinville,
Irwinville Airport, Wray, Bowens Mill, Vanceville, Hillsdale, and
Chula.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3166 8300 3166 8301 3164 8301 3161 8306
3155 8306 3150 8310 3147 8315 3145 8315
3140 8321 3142 8361 3149 8364 3160 8352
3160 8350 3162 8350 3184 8325 3185 8318
3181 8313 3182 8311 3178 8303 3178 8299
TIME...MOT...LOC 1943Z 255DEG 10KT 3207 8301 3147 8365
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
33